# SDR CA140522016

- Difficulty date: May 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 6120 · Propeller Controlling System
- Part: Switch
- Condition: Intermittent
- Location: Prop Controls
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB, PILOT OBSERVED PROP RPM AND TORQUE FLUCTUATIONS OF NR 1 ENGINE. RPM FLUCTUATING 700-1000 RPM WITH TORQUE FLUCTUATING 90 PERCENT-110 PERCENT. COMMANDED SHUTDOWN OF ENGINE CARRIED OUT BY CAPTAIN.  IAW BBD RECOMMENDATION, TROUBLESHOOTING WAS FOCUSED ON THE NR 1 POWER CONTROL MICROSWITCH.  AFTER FUNCTIONAL/CONTINUITY TEST WAS 6141-S3 MICROSWITCH WAS CONFIRMED INTERMITTENT AND FAULTY.  S3 MICROSWITCH WAS REPLACED AND GROUND-RUN COMPLETED.  AFTER THE REPLACEMENT OF OF FAULTY S3 MICROSWITCH.  IT PASSED THE FOLLOWING SYS CHECKS PERFORMED:  MINIMUM GOVERNING PROP SPEED,  MAXIMUM GOVERNING PROP SPEED.  PROP UNDERSPEED FUEL GOVERNING CHECKS.  BETA BACKUP & POWER LEVER LIMIT TEST SWITCH 5. MAXIMUM REVERSE CHECK.  PROP OVERSPEED GOVERNOR TEST.  PROP SYNCHROPHASING CHECK. ECU REVERSION CHECK.  ELECTRICAL CONTROL REVERSION OPERATIONAL TEST FOR BETA LOCK-OUT SYSTEM WAS ALSO CARRIED-OUT BY MAINTENANCE, THE SYS OPERATES NORMALLY.
